Pennsylvania, 2011

Heat in Pennsylvania, July 7, 2011

July 7, 2011 · NWS PHI · 1 event in 1 county or zone

On the 5th and final day of a heat wave in Philadelphia, a 53-year-old man died from the heat. The high temperature on the 5th in Philadelphia was 95 degrees and was the hottest day of the heat wave.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

On the 5th and final day of a heat wave in Philadelphia, a 53-year-old man died from the heat. The high temperature on the 5th in Philadelphia was 95 degrees and was the hottest day of the heat wave.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 7, 8:29 AM EST, 31 minutes earlier.

Area forecast discussion, Jul 7, 8:29 AM EST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 AM EDT THU JUL 7 2011

.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE SOUTHWARD INTO THE AREA THIS MORNING
AND THEN IS FORECAST TO BECOME STATIONARY ACROSS CENTRAL NEW JERSEY
AND SOUTHEAST PENNSYLVANIA. THIS WILL BRING A CHANCE OF SHOWERS
AND THUNDERSTORMS TODAY THROUGH FRIDAY EVENING. HIGH PRESSURE
WILL PUSH THE FRONT AWAY TO THE SOUTHEAST BY SATURDAY MORNING AND
WILL BRING FAIR BUT WARM WEATHER FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
SKIES ARE MOSTLY CLEAR EARLY THIS MORNING WITH ONLY SOME HIGH
CLOUDS NOTED OVER SRN DE AND FAR SRN NJ. ONLY ISOLD CNVTN REMAINS
ON THE RADAR AND IT IS WELL N AND W OF OUR FCST AREA ATTM. THE
CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED SOME LIGHT FOG TO FORM.
THE FOG COULD BECOME DENSE IN SOME AREAS...ESPECIALLY WHERE RAIN
FELL YDA...SO VSBYS WILL BE MONITORED CLOSELY.

THE FRONT IS SMWHT DFCLT TO FIND BUT IT APPEARS TO RUN FROM THE
LOWER HUDSON VLY SWWD THRU THE SRN POCONOS ATTM. THIS FRONT IS
EXPECTED TO SAG SWD AND BECOME Q-STNRY SOMEWHERE AROUND CNTRL NJ
TO SERN PA. THIS FRONT AND ASSOCD SFC TROF COULD SERVE AS THE
FOCUS FOR TSTMS AGAIN TODAY AS THE AIRMASS ALONG AND S OF IT
REMAINS QUITE MOIST AND WILL DESTABILIZE AS SFC TEMPS APPROACH 90F
THIS AFTERNOON. HWVR...UPPER SUPPORT WOULD SEEM TO BE LACKING
COMPARED TO YDA WITH THE SHRTWV TROF PASSING BY TO THE N. SO A
RATHER LOW END CHANCE FOR PRECIP IS MAINTAINED FOR LATE THIS AFTN
AND/OR EVE. THE NAM-BASED MOS GUIDANCE WAS CONSIDERABLY MORE
BULLISH ON PRECIP FOR TODAY THAN THE GFS MOS...BUT IS BELIEVED TO
BE OVERDONE.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
BY THURSDAY NIGHT...THE SFC FRONT/TROF WILL STILL BE MORE OR LESS
IN PLACE ALTHO IT MAY SAG SWD A BIT. ANOTHER UPPER LVL SHRTWV TROF
IS FCST TO APPROACH FROM THE OH VLY WHICH WILL BEGIN TO PROVIDE
SOME LARGE-SCALE LIFT AND POTENTIALLY OVER-RUNNING ALONG THE
FRONT. WE HAVE MAINTAINED CHC POPS INTO THE OVERNIGHT PERIOD
TONIGHT AND ACTUALLY HAVE THEM INCRG TOWARDS FRI MORN.

FOR FRIDAY...MORE WIDESPREAD SHOWER/T-STORM ACTVTY IS EXPECTED AS
GENERAL UVV CONTS AHEAD OF THE SHRTWV...ALSO AIDED BY DVLPMT OF AN
UPPER LEVEL JET MAX OVER NEW ENGLAND. ALTHO THE FRONT COULD SAG
SWD A BIT...SOME INSTBY SHOULD CONT N OF THE FRONT...PERHAPS SMWHT
ELEVATED. INDUCED LOW PRESSURE WILL TRACK ALONG THE FRONT LATER
FRIDAY INTO FRIDAY NIGHT. THE FORECAST POPS SHOW INCRG CHCS IN THE
MORNING BECOMING LIKELY BY LATE AFTN INTO EARLY EVENING.
CONSIDERABLE CLOUD COVER WILL TEND TO HOLD FRIDAY MAX TEMPS IN THE
MID 70S TO MID 80S FOR MOST AREAS.

FRIDAY NIGHT SHOULD SEE SOME T-STORM ACTVTY LINGERING INTO THE EVE
BUT THEN SHIFT OFFSHORE OVERNIGHT AS THE UPPER TROF PASSES AND
FLOW ALOFT BECOMES NWLY. HIGH PRESSURE WILL BUILD IN FOR
SATURDAY...ALTHO THE ASSOCD AIR MASS APPEARS TO BE ONLY SLIGHTLY
COOLER AND DRIER.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE NORTHERN FLOW REMAINS ACTIVE DURING THIS TIME FRAME AS
RIDGING REMAINS MOSTLY INTACT ACROSS THE SOUTHERN STATES. THIS
PATTERN REGIME WILL ALLOW SYSTEMS TO SLIDE ACROSS THE NORTHERN
TIER OF STATES WITH THEIR ASSOCIATED COLD FRONTS MOVING THROUGH
BUT THEN STALLING SOUTHWARD DUE TO THE RIDGING. THE ECMWF ENSEMBLE
MEAN HAS BEEN SHOWING GOOD CONTINUITY FOR QUITE SOME TIME. HPC
BLENDED IN THE LATEST ECMWF ENSEMBLE MEAN WITH THE PREVIOUS ONE.
WE INITIALIZED THE DATABASE WITH HPC GUIDANCE THEN MADE SOME
TWEAKS AFTER ADDITIONAL COLLABORATION WITH OUR NEIGHBORING
OFFICES.

BASED ON THE ABOVE, HIGH PRESSURE ACROSS THE AREA SATURDAY NIGHT AND
SUNDAY WILL EVENTUALLY SLIDE TO OUR EAST. THE MOISTURE AND THERMAL
ADVECTION ON THE BACKSIDE OF THIS HIGH AND AHEAD OF A COLD FRONT
SHOULD ALLOW A STALLED FRONT TO OUR SOUTH TO WORK NORTHWARD AS A
WARM FRONT MONDAY. AT THIS POINT, THERE DOES NOT LOOK LIKE MUCH OF A
TRIGGER FOR CONVECTION WITH THE WARM FRONT ITSELF. THE COLD FRONT
SETTLES ACROSS OUR AREA MONDAY NIGHT INTO TUESDAY, BUT WILL PROBABLY
TEND TO SLOW ITS SOUTHWARD MOVEMENT TUESDAY DUE TO BECOMING REMOVED
FROM THE STRONGER FLOW AND RIDGING FARTHER TO THE SOUTH. AS HIGH
PRESSURE MOVES ACROSS THE GREAT LAKES REGION TUESDAY AND WEDNESDAY,
THIS SHOULD PUSH THE FRONT SOUTH OF OUR DELMARVA ZONES. WE WILL
BRING IN SOME SLIGHT CHC POPS ACROSS OUR NORTHWEST ZONES MONDAY THEN
EXPAND THIS ALONG WITH LOW CHC POPS MONDAY NIGHT AND TUESDAY AS THE
FRONT ARRIVES. WE HELD ONTO SOME SLIGHT CHC POPS WEDNESDAY MAINLY
ACROSS PORTIONS OF OUR DELMARVA ZONES IN THE EVENT THE FRONT DOES
NOT SETTLE FAR ENOUGH SOUTH. THIS PATTERN LOOKS TO FAVOR WARM TO HOT
CONDITIONS THROUGH THE ENTIRE TIME FRAME, AND WE DID NOT MAKE ANY
SIGNIFICANT CHANGES TO THE HPC TEMPERATURE GUIDANCE.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TODAY...DECK OF MVFR CIGS NEAR 1000 FT IN FAR S NJ INTO DEL MOVING
EWD IN THE BL WILL DISSIPATE RAPIDLY AROUND 1430Z. OTHERWISE VFR WITH
ISOLATED IFR CONDS IN ISO/SCT +TSRA NW G35 KT THIS AFTN...BEST CHC
APPEARS TO BE FROM KILG THRU KTTN CORRIDOR.

AS TEMPERATURES REACH CONVECTIVE LEVELS LATER THIS MORNING...
SCATTERED CUMULUS WILL DEVELOP. THE STALLING FRONT SHOULD LEAVE
KMIV AND KACY IN A POSITION TO SEE BAY AND SEA BREEZES DEVELOP.
ELSEWHERE...THE WIND DIRECTION WILL BE DETERMINED BY THE POSITION
OF THE FRONT...BUT THE WEAK GRADIENT SHOULD KEEP SPEEDS BELOW 10
KNOTS.

TONIGHT... VFR TO START WITH CONVECTION PROBABLY SETTLING DOWN BUT
NOT COMPLETELY CONVINCED IT CANNOT REFIRE DURING THE EARLY MORNING.
MVFR VSBY IN FOG/HAZE EXPECTED LATER TONIGHT.

THERE ARE SIGNALS THAT A CONVECTIVE COMPLEX COULD DEVELOP ON THE
SOUTHWEST END OF THE FRONT AND CROSS THE AREA TONIGHT INTO EARLY
FRIDAY MORNING.  AS MIGHT BE EXPECTED...THERE IS A WIDE RANGE OF
MODEL SOLUTIONS CONCERNING THIS...SO THE THREAT WILL NOT BE HIT HARD
IN THE TERMINALS FORECASTS NOW. AS THE SURFACE FRONT OOZES SOUTH
TONIGHT...IT SHOULD CROSS KPHL AROUND 0800 UTC FRIDAY. AS WINDS
SHIFT TO THE EAST AND NORTHEAST...A LOW LEVEL INVERSION DEVELOPS...
AND THIS COULD RESULT IN IFR STRATUS MOST PLACES OUTSIDE OF KACY/KMIV
TOWARD 1200 UTC FRIDAY.

OUTLOOK...
FRIDAY...VFR CIGS DEVELOPS WITH CLUSTERS OF HEAVY RAIN SHOWERS AND
TSTMS...ISOLATED SEVERE TSTMS EXPECTED. WIDESPREAD MVFR CONDS MAY
DEVELOP IN THE AFTERNOON NNJ AND NE PA.

FRIDAY NIGHT...MVFR CONDS PROBABLY SPREADING SEWD IN THE WAKE OF
THE DEPARTING COLD FRONT AND ASSTD CONVECTION.

THIS WEEKEND...WEAK HIGH PRESSURE BUILDING EAST FROM THE GREAT
LAKES SHOULD PROVIDE VFR CONDITIONS. THE ONLY EXCEPTION HERE
COULD BE SATURDAY EVENING...AS WIDELY SCATTERED THUNDERSTORMS
COULD AFFECT NORTHERN AREAS.

&&

.MARINE...
NO HEADLINES ATTM.

THE SYNOPTIC FLOW ACROSS THE WATERS EARLY THIS MORNING IS
SOUTHWEST BETWEEN 10 AND 15 KNOTS ACROSS THE OCEAN WATERS...AND A
BIT LESS THAN THIS ACROSS THE DELAWARE BAY. SEAS ON THE OCEAN WERE
GENERALLY 3 FEET WITH A 5 TO 6 SECOND PERIOD.

A SURFACE COLD FRONT WILL APPROACH THE WATERS EARLY THIS MORNING...
AND STALL NORTH AND WEST OF THE WATERS LATER THIS MORNING AND THIS
AFTERNOON. THE FRONT MAY GET CLOSE ENOUGH TO INFLUENCE THE GRADIENT
FLOW ACROSS THE UPPER DELAWARE BAY THIS MORNING...BUT AS IT WAVERS
THIS AFTERNOON...ALL WATERS SHOULD BE IN A SOUTH SOUTHWEST FLOW. FOR
THE MOST PART...THE SOUTH TO SOUTHWEST GRADIENT SHOULD PRODUCE
SUSTAINED WINDS LESS THAN 20 KNOTS.

HOWEVER...AS SEA AND BAY BREEZES BECOME SUPERIMPOSED ON THE GRADIENT
FLOW...GUSTS TO 20 KNOTS ARE POSSIBLE THIS AFTERNOON AND THIS
EVENING. THIS IS ESPECIALLY TRUE SOUTH OF LITTLE EGG HARBOR ON THE
OCEAN AND ACROSS THE HIGHER PLATFORMS OF DELAWARE BAY. BASED ON THE
ABOVE...SMALL CRAFT WINDS ARE NOT EXPECTED TODAY OR TONIGHT. THE
SHORT PERIOD WIND WAVES SHOULD ALSO REMAIN BELOW 5 FEET...THOUGH IT
COULD GET CLOSE ACROSS THE NORTHERN OCEAN WATERS LATE THIS AFTERNOON
AND THIS EVENING.

THE FRONT SHOULD OOZE SOUTH TONIGHT...STRETCHING ACROSS MARYLAND...
DELAWARE AND SOUTHERN NEW JERSEY BY FRIDAY MORNING. ANY GUSTINESS
THIS EVENING SHOULD ABATE AS THE FRONT DROPS SOUTH...AND WINDS
ACROSS THE NORTHERN OCEAN WATERS WILL BECOME NORTHEAST AFTER
MIDNIGHT. HOWEVER...WITHOUT A STRONG HIGH TO THE NORTH...NORTHEAST
WINDS SHOULD REMAIN BELOW 15 KNOTS LATE TONIGHT AND FRIDAY MORNING.

WINDS FRIDAY AND FRIDAY EVENING SHOULD REMAIN BELOW 15 KNOTS WITH
THE SURFACE FRONT DRAPED ACROSS SOUTHERN WATERS. ALL HORT RANGE
MODELS SHOW A SURFACE WAVE DEVELOPING ON THE SOUTHWEST END OF THE
FRONT...TRACKING ALONG THE FRONT LATER FRIDAY NIGHT AND SATURDAY
MORNING. ONCE AGAIN...THE NAM APPEARS TO BE DEVELOPING THE WAVE TOO
QUICKLY AND TOO DEEPLY...GIVEN THE SUPPORT THE WAVE SHOULD RECEIVE.

THIS IS IMPORTANT...BECAUSE THE 0000 UTC NAM WOULD SUGGEST SMALL
CRAFT WINDS AND SEAS FOR SOUTHERN OCEAN WATERS BETWEEN 0500 UTC AND
1800 SATURDAY. A MODEL CONSENSUS EXCLUDING THE 0000 UTC NAM SUGGESTS
A WEAKER WAVE RIDING THE FRONT DURING ROUGHLY THE SAM TIME PERIOD.
THIS SCENARIO WOULD SUGGEST WINDS SHOULD REMAIN BELOW 25 KNOTS...
WITH A FEW GUSTS APPROACHING THAT NUMBER ACROSS SOUTHERN WATERS.

THE WNA WAVEWATCH SUGGESTS THE SOUTH SOUTHEAST SWELL DEVELOPING WITH
THE SURFACE WAVE COULD TOUCH 5 FEET ACROSS SOUTHERN AND CENTRAL
OCEAN WATERS FOR A TIME LATE FRIDAY NIGHT AND SATURDAY MORNING. THIS
TIME PERIOD MAY NEED TO BE MONITORED FOR A SMALL CRAFT ADVISORY AS
THE PATTERN BECOMES MORE DEFINED.

AS THE SURFACE LOW MOVES AWAY SATURDAY...WEAK HIGH PRESSURE WILL
BUILD TOWARD THE WATERS FOR THE WEEKEND. WINDS AND SEAS ARE EXPECTED
TO REMAIN BELOW SMALL CRAFT LEVELS. AS THE HIGH GETS OFF THE
SOUTHERN NEW ENGLAND COAST MONDAY...WINDS AND SEAS WILL INCREASE...
BUT AT THIS TIME ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS.

&&

.HYDROLOGY...
TODAY...PWAT IN THE 1.3 TO 1.6 INCH RANGE WITH A SMALL CHANCE OF
ISOLATED WET MICROBURSTS THIS AFTERNOON IN THE 92-94F HEAT ALONG
THE FRONTAL BOUNDARY WAVERING NEAR A NYC-PHL-DC LINE. EL 42. WBZ
NEAR 11K STM MOTION SHOULD BE A NW TO SE DRIFT OF 15 KT.

TOMORROW...MUCH MORE CONCERN FOR FF POTENTIAL WITH PWAT INCREASING
A BIT...MUCH BETTER SFC CONVERGENCE ALONG THE QUASI STATIONARY
BOUNDARY NEAR OR JUST N OF PHL WITH WEAK SFC LOW FORMING IN THE
HOT AIRMASS ON THE BOUNDARY IN NE MD OR SE PA. THERE APPEARS TO BE
MORE THAN ADEQUATE SHEAR FOR SVR TOMORROW WITH LOW LVL SHEAR AS
WELL. 1 HR GRIDDED FFG IS AROUND 1.5INCHES ALONG AND N OF
I78...ESP IN NJ AND 6 HR FFG IS ONLY AROUND 4 INCHES IN THAT SAME
REGION. A VERY ACTIVE AFTERNOON EVENING IS ENVISIONED.

&&

.CLIMATE...
HEAT WAVE CONTINUES TODAY ILG/PHL REGION AND LOW PROBABILITY IT
MAY EXTEND INTO FRIDAY PER THE ULTIMATE POSITION OF THE QUASI
STATIONARY FRONT ON FRIDAY AND THE RESULTANT TIMING OF PERSISTENT
CONVECTION PRIOR OR SUBSEQUENT TO 18Z FRIDAY.

TODAY SHOULD BE DAY 5 FOR PHL AND DAY FOUR FOR ILG.

WHILE NOT NEARLY AS HOT AS LAST YEAR...FOR OUR AREA ITS STILL
WORTHY OF MENTION.

ALSO...A QUICK CHECK FINDS SINCE MAY 6TH...ONLY 8 DAYS BELOW
NORMAL OR A PERIOD OF 61 DAYS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...AMC
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...GORSE
AVIATION...DRAG/HAYES 928A
MARINE...DRAG/HAYES
HYDROLOGY...
CLIMATE...
Hazardous weather outlook, Jul 7, 2:53 AM EST, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 AM EDT THU JUL 7 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-080800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
353 AM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-080800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 AM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 heat. Local standard time, as filed.

Heat, Philadelphia

When
July 7, 9:00 AM EST to 5:00 PM EST
Where
Philadelphia forecast zone
Deaths
1 direct, 0 indirect
Reported by
County Official
Coordinates
40.008, -75.134 (the zone’s center; the record gives no point)

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Heat, Philadelphia2011-07-0753MalePermanent HomeDirect

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2011Every state in 2011This day in weather historyWarnings in Pennsylvania, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 335416.